# SDR ASAA0977063

- Difficulty date: November 20, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,204 hours, 16,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COCKPIT FLOOR STRUCTURE (ENTRY WAY) RBL 12 TO LBL 11 WL 208 FABRICATED NEW INTERCOSTAL PRIMED AND INSTALLED.
